JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMPATIBLE MAPS OF TWO TYPES AND COMMON FIXED POINT THEOREMS ON INTUITIONISTIC FUZZY METRIC SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 2,  2010, pp.283-298
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.2.283
 Title & Authors
COMPATIBLE MAPS OF TWO TYPES AND COMMON FIXED POINT THEOREMS ON INTUITIONISTIC FUZZY METRIC SPACE
Park, Jong-Seo;
  PDF(new window)
 Abstract
In this paper, we introduce the concept of compatible mapping of type(-1) and type(-2), prove the some properties and common fixed point theorem for such maps in intuitionistic fuzzy metric space. Also, we give the example. Our research are an extension for the results of Kutukcu and Sharma[3] and Park et.al.[11].
 Keywords
Compatible maps of type(-1);type(-2);common fixed point theorem;complete intuitionistic fuzzy metric space;
 Language
English
 Cited by
 References
1.
Cho, Y.J., Pathak, H.K., Kang, S.M., Jung, J.S., 1998. Common fixed points of compatible maps of type($\beta$) on fuzzy metric spaces. Fuzzy Sets and Systems 93, 99-111. crossref(new window)

2.
Kramosil,J., Michalek J., 1975. Fuzzy metric and statistical metric spaces. Kybernetica 11, 326-334.

3.
Kutukcu, S., Sharma, S., 2009. Compatible maps and common fixed points in Menger probabilistic metric spaces. Commun. Korean Math. Soc. 24(1), 17-27. crossref(new window)

4.
Park, J.H., 2004. Intuitionistic fuzzy metric spaces. Chaos Solitons & Fractals 22(5), 1039-1046. crossref(new window)

5.
Park, J.H., Park, J.S., Kwun, Y.C., 2006. A common fixed point theorem in the intuitionistic fuzzy metric space. Advances in Natural Comput. Data Mining(Proc. 2nd ICNC and 3rd FSKD), 293-300.

6.
Park, J.H., Park, J.S., Kwun, Y.C., 2007. Fixed point theorems in intuitionistic fuzzy metric space(I). JP J. fixed point Theory & Appl. 2(1), 79-89.

7.
Park, J.H., Park, J.S., Kwun, Y.C., 2007. Fixed points M-fuzzy metric spaces. Advanced in soft computing. 40, 206-215. crossref(new window)

8.
Park, J.S., Kim, S.Y., 1999. A fixed point theorem in a fuzzy metric space. F.J.M.S. 1(6), 927-934.

9.
Park, J.S., Kwun, Y.C., 2007. Some fixed point theorems in the intuitionistic fuzzy metric spaces. F.J.M.S. 24(2) 227-239.

10.
Park, J.S., Kwun, Y.C., Park, J.H., 2005. A fixed point theorem in the intuitionistic fuzzy metric spaces. F.J.M.S. 16(2), 137-149.

11.
Park J.S., Park, J.H., Kwun, Y.C., 2008. On some results for five mappings using compatibility of type($\alpha$) in intuitionistic fuzzy metric space. Internat. J. KIIS. 8(4), 299-305.

12.
Schweizer, B., Sklar, A., 1960. Statistical metric spaces. Pacific J. Math. 10, 314-334.

13.
Sharma, S., 2002. Common fixed point theorems in fuzzy metric spaces. Fuzzy Sets and Systems 127, 345-352. crossref(new window)

14.
Zadeh, L.A., 1965. Fuzzy sets. Inform. and Control 8, 338-353. crossref(new window)